# SDR AALA2019111439002

- Difficulty date: November 11, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N822NN
- Make and model: Boeing 737823
- Aircraft serial: 31085
- Aircraft time: 31,196 hours, 12,499 cycles
- System (JASC): 3150 · Central Warning
- Part: Display
- Part number: 4081600940
- Part serial: 36034596
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ON TAKEOFF ROLL FROM ST. MARTIN #1 ENG (27K) HAD A MOMENTARY ILLUMINATION OF THE UPPER  ENGINE DISPLAY LIGHT (START VALVE OPEN / OIL FILTER BYPASS / LOW OIL PRESSURE). ALL INDICATIONS NORMAL. MAINTENANCE REPORTS NO FAULTS NOTED. IAW FIM TASK 31-63-00. REMOVED & REPLACED # 1 DEU AS A PRECAUTIONARY. ALL INDICATIONS NORMAL IAW AMM 31-62-21.
